MAUDE Adverse Event Report: TELA BIO, INC. OVITEX PRS; SURGICAL MESH

TELA BIO, INC. OVITEX PRS; SURGICAL MESH
Model Number P20463-2525G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent direct-to-implant post mastectomy breast reconstruction on (b)(6) 2025 with breast implants and ovitex prs.The patient experienced post-operative redness and irritation.On (b)(6) 2025 the surgeon performed a reoperation during which a portion of the ovitex prs device was removed.
 
Additional Manufacturer Narrative
A batch record review showed no nonconformance's or anomalies that may have caused or contributed to this event.The device met all specifications and was sterilized according to validated processes.The root cause could not be established.Additional intervention including surgery is noted in the instructions for use as a possible complication associated with the use of a soft tissue reinforcement device or any soft tissue reinforcement surgical procedure.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer (Section G)
TELA BIO, INC.
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4043202884
MDR Report Key23467555
Report Number3010513348-2025-00017
Device Sequence Number15974727
Product Code FTM
UDI-Device Identifier00810055071067
UDI-Public00810055071067
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243595
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberP20463-2525G
Device Catalogue NumberP20463-2525G
Device Lot NumberERT-25B05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale